# SDR FDEA201105191877

- Difficulty date: May 19, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46710
- Aircraft time: 90,571 hours, 35,777 cycles
- System (JASC): 2565 · Escape Slide
- Part: Connector
- Condition: Unsecure
- Location: R1 Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE LIGHT DOES NOT TEST.  RESEATED CONNECTOR ON BACK OF PRESS TO TEST SWITCH  R1 DOOR.  OPS CHECKED NORMAL.  OK FOR SERVICE.
